# SDR WX0A070853

- Difficulty date: May 16, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P1053
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HOT FUME SMELL IN CABIN & COCKPIT.  COMPLETED SMOKE/FUMES REMOVAL CHECKLIST AND FUME SMELL DISSIPATED.  PERFORMED TROUBLESHOOTING PER 21-20-00 AND FOUND APU OIL LEAK BEING INGESTED.  PERFORMED BURNOUT OF HIGH PRESSURE PNEUMATIC DUCTING PER AMM 21-20-02 NO HOT FUME SMELL REMAINS.  REMOVED AND REPLACED APU IAW ALLEGIANT TASK CARD R0594902 LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
